RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 246–253 (Mi mz1046)  

This article is cited in 5 scientific papers (total in 5 papers)

On the asymptotic behavior of the solution of the two-dimensional stationary problem of the flow past a body far from it

L. I. Sazonov

Rostov State University

DOI: https://doi.org/10.4213/mzm1046

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 202–207

Bibliographic databases:

UDC: 517.9
Received: 02.04.1997
Revised: 01.06.1998

Citation: L. I. Sazonov, “On the asymptotic behavior of the solution of the two-dimensional stationary problem of the flow past a body far from it”, Mat. Zametki, 65:2 (1999), 246–253; Math. Notes, 65:2 (1999), 202–207

Citation in format AMSBIB
\Bibitem{Saz99}
\by L.~I.~Sazonov
\paper On the asymptotic behavior of the solution of the two-dimensional stationary problem of the flow past a~body far from it
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 246--253
\mathnet{http://mi.mathnet.ru/mz1046}
\crossref{https://doi.org/10.4213/mzm1046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706577}
\zmath{https://zbmath.org/?q=an:0974.76021}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 202--207
\crossref{https://doi.org/10.1007/BF02679817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1046
  • https://doi.org/10.4213/mzm1046
  • http://mi.mathnet.ru/eng/mz/v65/i2/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Konieczny P., Mucha P.B., “Directional Approach to Spatial Structure of Solutions to the Navier–Stokes Equations in the Plane”, Nonlinearity, 24:6 (2011), 1861–1882  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Korobkov M. Pileckas K. Russo R., “The Existence of a Solution With Finite Dirichlet Integral For the Steady Navier–Stokes Equations in a Plane Exterior Symmetric Domain”, J. Math. Pures Appl., 101:3 (2014), 257–274  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Guillod J., Wittwer P., “Asymptotic Behaviour of Solutions To the Stationary Navier–Stokes Equations in Two-Dimensional Exterior Domains With Zero Velocity At Infinity”, Math. Models Meth. Appl. Sci., 25:2 (2015)  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Guillod J., Wittwer P., “Optimal Asymptotic Behavior of the Vorticity of a Viscous Flow Past a Two-Dimensional Body”, J. Math. Pures Appl., 108:4 (2017), 481–499  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Yamazaki M., “Existence and Uniqueness of Weak Solutions to the Two-Dimensional Stationary Navier-Stokes Exterior Problem”, J. Math. Fluid Mech., 20:4 (2018), 2019–2051  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:190
    Full text:62
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019